"Now you were about to die, that's not encouraging, then you've got a heart and the feeling must be just wonderful but that's major surgery and a huge stress for your body.
The longer the surgery takes the higher the exposure to…"
"Hi Andres, I don't know how much help I can be but I wanted to message you any way. I am 25 and am about 2 months post double lung transplant. I am taking the same meds as you. I to feel like I'm not sure if I'm improving or just…"
"Don't get discouraged. It will take weeks of adjusting the meds to get them right and a lot of what you are feeling are caused by the medications. Things will get better I promise. It can be tough till they get the meds where they need to…"
"Hello Anders, as everyone else has stated your side effects is completely normal and everything will be alright. I celebrated my 13th year on Sept 24, so hang in there my friend, you're in good hands!
"Hi there Anders. Eleven plus years out (5/1/2001) I was on Prograf in the begining. I also had hand tremors, severe headaches, difficulty breathing, after nearly two years of that I am now on Cellcept.
That being said, I presented with a fever,…"
"Hi Anders, how are you doing? It has been 7 or 8 months post transplant. How are you feeling? Are your symptoms getting any better? Like everyone says it will take time. The further you get away from your transplant…"
"Hi Anders. I too was on Prograf after my tx. The reason I am now on Cellcept instead is because my tx team determined that it was the most probable cause of some of the very things you are having. It did not make everything better, but some like the…"
I also experienced many of the things you described. As the others have commented, these effects will subside over time and you will notice them go away. Challenges may seem more daunting than you want them to be but they don't…"
"Anders I agree it will all pass with time ! But sorry I had to laugh at your statment "Full heart Transplant" Had someone say that to me one time and I laughed in his face ! I said what I am only going to get half of the heart ??WTF ! I am…"